# SDR DL75A011159

- Difficulty date: July 12, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N751AT
- Make and model: Boeing 757212
- Aircraft serial: 23125
- Aircraft time: 46,796 hours, 25,336 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N33203
- Condition: Dented
- Location: Fs 620, S-16l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / FS 620 / STRG. 16L-17L :                  DENT CUTOUT REPAIR                                          THE FUSELAGE SKIN WAS FOUND WITH SEVERAL DENTS NEAR FS 620  AND STRINGERS 16L & 17L.  THE DENTS WERE REMOVED WITH A     7" X 6" CUTOUT AND A 2.5" X 3.5" CUTOUT.  BOTH CUTOUTS WERE REPAIRED WITH A SINGLE EXTERNAL ALUMINUM DOUBLER PER ER/A   380995-14, REV A.
